Nonlinear MDOF System Survival Probability Determination Subject to Evolutionary Stochastic Excitation

Mitseas, IP, Kougioumtzoglou, IA, Spanos, PD et al. (1 more author) (2016) Nonlinear MDOF System Survival Probability Determination Subject to Evolutionary Stochastic Excitation. Strojniski Vestnik - Journal of Mechanical Engineering, 62 (7-8). pp. 440-451. ISSN 0039-2480

Abstract

Metadata

Authors/Creators:
  • Mitseas, IP
  • Kougioumtzoglou, IA
  • Spanos, PD
  • Beer, M
Copyright, Publisher and Additional Information: © 2016 Journal of Mechanical Engineering. All rights reserved. Reproduced with permission from the publisher / the copyright holder Journal Strojniški vestnik – Journal of Mechanical Engineering (SV-JME) .
Keywords: first-passage problem; nonlinear stochastic dynamics; evolutionary stochastic processes; nonlinear/hysteretic systems; survival probability
Dates:
  • Published: 15 July 2016
  • Accepted: 23 May 2016
  • Published (online): 15 July 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Dec 2019 10:29
Last Modified: 19 Dec 2019 16:02
Status: Published
Publisher: Postnina Placana V Gotovini
Identification Number: https://doi.org/10.5545/sv-jme.2016.3752

Share / Export

Statistics